# SDR 2008UALA00296

- Difficulty date: January 16, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 70,499 hours, 8,733 cycles
- Engine: Pwa PW4056
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: GH3JHU1
- Condition: Low Pressure
- Location: Doghouse
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THREE SVC CHECK FOUND 18GH DOGHOUSE HALON 1211 FIRE EXTINGUISHER PRESSURE LOW.  REPLACED HALON EXTINGUISHER. AC OK FOR SERVICE.
